# SDR DALA2025040802736

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 PRESSURE INDICATOR OUT LIMITS (WHITE NEEDLE ON RED RANGE) ON EMERGENCY SCAPE SLIDE OF PASSENGER DOOR L4. CORRECTIVE ACTION: SLIDE EVAC. DOOR 4L WAS REMOVED AND SERVICEABLE SLIDE INSTALLED UNDER AMDS 2566-9001-4L (REF LOG 0891836). 0897674)
